# SDR REXA200900084

- Difficulty date: July 23, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N8709A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 15,767 hours, 13,618 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 1675A
- Condition: Bypassing
- Location: Nlg
- Part time: 13,563 hours, 11,336 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

THE A/C WAS CONFIGURED AT FLAPS 20 AND ON ABOUT A 7 MILE FINAL, PUT THE GEAR DOWN.  THE NOSE GEAR INDICATION DID NOT SHOW GREEN / DOWN AND LOCKED.  AFTER A FEW MOMENTS RECEIVED A GEAR DISAGREE WARNING MESSAGE.  EXECUTED THE MISSED APPROACH ACCORDING TO PROFILE AND REMAINED IN THE TERMINAL AREA.  QRH WAS COMPLETED SUCCESSFULLY, LANDED SHORTLY THEREAFTER UNEVENTFULLY INTO MEM.  MTX REMOVED AND REPLACED NLG PRIORITY VALVE IAW AMM 32- 33-15
